Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Agrachev Andrei Alexandrovich
(recent publications)
| by years | scientific publications | by types |


1. A. Agrachev, C. Biolo, “Switching in time-optimal problem with control in a ball”, SIAM J. Control Optim. (to appear)

   2017
2. Andrei Agrachev, Davide Barilari, Luca Rizzi, “Sub-Riemannian curvature in contact geometry”, J. Geom. Anal., 27:1 (2017), 366–408 , arXiv: 1505.04374  mathnet  crossref  mathscinet (cited: 1)  isi (cited: 1)  scopus (cited: 2)
3. A. A. Agrachev, R. V. Gamkrelidze, E. S. Golod, A. B. Zhizhchenko, Yu. I. Zhuravlev, V. V. Kozlov, A. V. Mikhalev, A. V. Ovchinnikov, N. Kh. Rozov, A. L. Semenov, V. G. Chirskii, V. A. Shamolin, “Anniversary of Professor M. V. Shamolin”, Dynamical systems, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 134, VINITI, Moscow, 2017, 3–5  mathnet
4. Andrei A. Agrachev, Carolina Biolo, “Switching in Time-Optimal Problem: the 3D Case with 2D Control”, J. Dyn. Control Syst., 23:3 (2017), 577–595 , arXiv: 1605.05232  mathnet  crossref  mathscinet  isi  elib  scopus
5. A. Agrachev, F. Boarotto, L. Lerario, “Homotopically invisible singular curves”, Calculus of variations and partial differential equations, 2017 (to appear)
6. Ugo Boscain, Andrei Agrachev, Robert Neel, Luca Rizzi, “Intrinsic random walks in Riemannian and sub-Riemannian geometry via volume sampling”, ESAIM: COCV, 2017 (to appear)  mathnet  crossref
7. A. Agrachev, U. Boscain, J.-P. Gauthier, M. Sigalotti, “A Note on Time-Zero Controllability and Density of Orbits for Quantum Systems”, Proceed. 56th IEEE Conference on Decision and Control (Melbourne, Australia, December 2017), 2017 (to appear)

   2016
8. A. A. Agrachev, “Tangent hyperplanes to subriemannian balls”, J. Dyn. Control Syst., 22:4 (2016), 683–692  mathnet  crossref  mathscinet (cited: 1)  isi (cited: 1)  scopus (cited: 1)
9. A. Agrachev, D. Barilari, E. Paoli, Volume geodesic distortion and Ricci curvature for Hamiltonian dynamics, 2016 , 27 pp., arXiv: 1602.08745
10. Andrei Agrachev, Yuliy Baryshnikov, Andrey Sarychev, “Ensemble controllability by Lie algebraic methods”, ESAIM: COCV, 22:4 (2016), 921–938 , arXiv: 1603.07133  mathnet  crossref  isi
11. Andrei Agrachev, Davide Barilari, Ugo Boscain, “Introduction to geodesics in sub-Riemannian geometry”, Geometry, Analysis and Dynamics on sub-Riemannian manifolds, v. II, EMS Ser. Lect. Math., Eur. Math. Soc., Zürich, Switzerland, 2016, 1–83  mathnet  crossref
12. A. A. Agrachev, “Topics in sub-Riemannian geometry”, Russian Math. Surveys, 71:6 (2016), 989–1019  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus

   2015
13. Andrei Agrachev, Luca Rizzi, Pavel Silveira, “On conjugate times of LQ optimal control problems”, J. Dyn. Control Syst., 21:4 (2015), 625–641  mathnet  crossref  mathscinet (cited: 3)  isi (cited: 2)  elib (cited: 2)  scopus (cited: 2)
14. A. A. Agrachev, “Quadratic cohomology”, Arnold Math. J., 1:1 (2015), 37–58 , arXiv: 1301.2059  mathnet  crossref  mathscinet  zmath
15. A. Agrachev, P. W. Y. Lee, “Bishop and Laplacian comparison theorems on three-dimensional contact sub-Riemannian manifolds with symmetry”, J. Geom. Anal., 25 (2015), 512–535  mathnet (cited: 1)  crossref  mathscinet (cited: 5)  zmath  isi (cited: 5)  scopus
16. A. Agrachev, D. Barilari, L. Rizzi, Curvature: a variational approach, Mem. Amer. Math. Soc., Amer. Math. Soc., Providence, RI, 2015 (to appear) , 120 pp., arXiv: 1306.5318
17. A. A. Agrachev, A. Gentile, A. Lerario, “Geodesics and horizontal-path spaces in Carnot Groups”, Geom. Topol., 19:3 (2015), 1569–1630  mathnet  crossref  mathscinet (cited: 2)  zmath  isi (cited: 4)  scopus (cited: 4)

   2014
18. A. A. Agrachev, P. Lee, “Generalized Ricci curvature bounds for three dimensional contact subriemannian manifolds”, Math. Ann., 360:1-2 (2014), 209–253  mathnet  crossref  mathscinet (cited: 13)  zmath  isi (cited: 11)  elib (cited: 4)  scopus (cited: 9)
19. A. Agrachev, “Some open problems”, Geometric Control Theory and Sub-Riemannian Geometry, Springer INDAM Series, 5, 2014, 1–13  crossref

   2013
20. A. A. Agrachëv, D. V. Anosov, S. M. Aseev, V. M. Buchstaber, A. M. Vershik, Ya. B. Vorobets, V. A. Kaimanovich, B. S. Kashin, I. G. Lysënok, A. Yu. Ol'shanskii, V. N. Remeslennikov, Ya. G. Sinai, S. K. Smirnov, A. M. Stepin, I. A. Taimanov, E. V. Shchepin, “Rostislav Ivanovich Grigorchuk (on his sixtieth birthday)”, Russian Math. Surveys, 68:5 (2013), 967–971  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib

   2012
21. A. A. Agrachev, D. V. Anosov, I. A. Bogaevskii, A. S. Bortakovskii, A. B. Budak, V. A. Vassiliev, V. V. Goryunov, S. M. Gusein-Zade, A. A. Davydov, V. R. Zarodov, V. D. Sedykh, D. V. Treshchev, V. N. Chubarikov, “Vladimir Mikhailovich Zakalyukin (obituary)”, Russian Math. Surveys, 67:2 (2012), 375–379  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
22. A. Agrachev, D. Barilari, U. Boscain, “On the Hausdorff volume in sub-Riemannian geometry”, Calc. Var. Partial Differential Equations, 43 (2012), 355–388  mathnet  crossref  mathscinet (cited: 19)  zmath  isi (cited: 27)  elib (cited: 16)  scopus (cited: 25)
23. A. Agrachev, D. Barilari, “Sub-Riemannian structures in 3D Lie groups”, J. Dyn. Control Syst., 18 (2012), 21–44  mathnet  crossref  mathscinet (cited: 29)  zmath  isi (cited: 32)  elib (cited: 29)  scopus (cited: 33)
24. A. A. Agrachev, Yu. Baryshnikov, D. Liberzon, “On robust Lie-algebraic stability conditions for switched linear systems”, Systems Control Lett., 61 (2012), 347–353  mathnet  crossref  mathscinet (cited: 7)  zmath  isi (cited: 13)  elib (cited: 3)  scopus (cited: 14)
25. A. Agrachev, L. Lerario, “Systems of quadratic inequalities”, Proc. Lond. Math. Soc. (3), 105:3 (2012), 622–660  mathnet  crossref  mathscinet (cited: 8)  zmath  isi (cited: 7)  scopus (cited: 8)
26. A. Agrachev, D. Barilari, U. Boscain, Introduction to Riemannian and sub-Riemannian geometry, http://hdl.handle.net/1963/5877, SISSA, Triest, Italiya, 2012 , 179 pp.

   2011
27. A. A. Agrachev, R. V. Gamkrelidze, “The geometry of maximum principle”, Proc. Steklov Inst. Math., 273 (2011), 1–22  mathnet  crossref  mathscinet  zmath  isi (cited: 3)  elib
28. A. A. Agrachev, “On the space of symmetric operators with multiple ground states”, Funct. Anal. Appl., 45:4 (2011), 241–251  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)

   2010
29. A. A. Agrachev, “Well-posed infinite horizon variational problems on a compact manifold”, Proc. Steklov Inst. Math., 268 (2010), 17–31  mathnet  crossref  mathscinet  zmath  zmath  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
30. A. A. Agrachev, “Invariant Lagrangian submanifolds of dissipative systems”, Russian Math. Surveys, 65:5 (2010), 977–978  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi  elib  elib  scopus
31. A. Agrachev, P. W. Y. Lee, “Continuity of optimal control costs and its application to weak KAM theory”, Calc. Var. Partial Differential Equations, 39:1-2 (2010), 213–232  crossref  mathscinet (cited: 3)  zmath  isi (cited: 4)  elib (cited: 3)  scopus (cited: 4)
32. A. A. Agrachev, M. Caponigro, “Dynamics control by a time-varying feedback”, J. Dyn. Control Syst., 16:2 (2010), 149–162  crossref  mathscinet  zmath  isi  scopus (cited: 1)
33. A. A. Agrachev, U. Boscain, G. Charlot, R. Ghezzi, M. Sigalotti, “Two-dimensional almost-Riemannian structures with tangency points”, Ann. Inst. H. Poincaré Anal. Non Linéaire, 27:3 (2010), 793–807  crossref  mathscinet (cited: 14)  zmath  adsnasa  isi (cited: 15)  scopus (cited: 15)
34. Yu. S. Osipov, V. V. Kozlov, L. D. Faddeev, D. V. Anosov, V. S. Vladimirov, R. V. Gamkrelidze, A. A. Gonchar, N. N. Krasovskii, A. V. Kryazhimskii, A. B. Kurzhanskii, S. P. Novikov, S. M. Aseev, A. B. Zhizhchenko, D. V. Treschev, A. A. Agrachev, E. A. Volkov, N. L. Grigorenko, A. A. Davydov, M. I. Zelikin, A. Yu. Kolesov, A. A. Mal'tsev, M. S. Nikol'skii, N. Kh. Rozov, A. G. Sergeev, K. O. Besov, S. P. Konovalov, “In memory of Evgenii Frolovich Mishchenko”, Proc. Steklov Inst. Math., 271 (2010), 1–2  mathnet  crossref  mathscinet  isi


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017